# SDR UALA2009111803595

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 71,316 hours, 11,698 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Circuit Card
- Part number: 864005
- Part serial: 10
- Condition: Faulted
- Location: Rt Wing Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WING SLIDE EICAS, RTFL.  FOUND S219 PROX SENSOR WIRING CHAFED AT AFT SIDE OF SLIDE COMPARTMENT, REPLACED SENSOR AND ASSOCIATED WIRING.  FOUND HARD FAULT ON PSEU FOR PROX, LOGIC AND DRIVER CARDS FOR S219 SENSOR.  REPLACED PROX, LOGIC AND DRIVER CARDS FOR S219 IN POSITIONS 3 - 5 AND 7 RESPECTIVELY.  OP CHECKS NORMAL.
